Back
凸距離空間におけるBergeの最大値定理の逆問題   :   <Article>Inverse of the Berge Maximum Theorem in Convex Metric Spaces : 論説 

作成者 青山, 耕治
作成者の別表記 AOYAMA, Koji
日本十進分類法 (NDC) 330
内容 The Berge maximum theorem is a fundamental and important theorem in the general equilibrium theory of mathematical economics. Komiya studied an inverse problem of this theorem and obtained interesting results in finite dimensional spaces. Recently, Komiya's re- sult was extended to some infinite dimensional spaces. In this paper, we study an inverse of the Berge maximum theorem in some convex metric spaces, that is, we deal with the following problem : Let X be a metric space and let Y be a convex metric space. Let Γ : X-ο Y be a nonempty compact convex-valued upper semicontinuous multi-valued mapping. Then dose there exist a continuous function f : X × Y &xrarr; R such that (i) Γ(x)={y &isinsv; Y : f(x, y) = max_<z&isinsv;y> f(x, z)} for any x&isinsv;X ; (ii) f (x,・) is quasi-concave for any x&isinsv;X? Our main result gives an affirmative answer to this problem.
公開者 千葉大学経済学会, 千葉大学総合政策学会
コンテンツの種類 紀要論文 Departmental Bulletin Paper
DCMI資源タイプ text
ファイル形式 application/pdf
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020823
ISSN 0912-7216
NCID AN10005358
掲載誌情報 千葉大学経済研究 Vol.17 no.4 page.595-606 (20030312)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/AN10005358/KJ00000171446.pdf
情報源 Economic journal of Chiba University
言語 日本語
著者版フラグ publisher


Total Access Count:

769 times.


Search
Related Materials in